Winter Storm, Midland
- When
- December 12, 11:00 AM EST to 10:00 PM EST
- Where
- Midland forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.647, -84.388 (the zone’s center; the record gives no point)
Low pressure tracked near the Michigan/Ohio border and then northeast into Ontario. Precipitation started as rain before changing to snow.
Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
Low pressure tracked near the Michigan/Ohio border and then northeast into Ontario. Precipitation started as rain before changing to snow. Snowfall accumulations across southeast Michigan were generally in the 3 to 7 inch range before Arctic air ushered in. Additional Lake Effect accumulations occurred over the Thumb region, where storm totals reached 15 inches at Bad Axe. In addition, gusty winds of 25 to 40 mph occurred during Sunday afternoon which lead to scattered power outages. Wind gusts to 50 mph were even reported across the northern Thumb region. The snow and blowing snow lead to Blizzard conditions over Huron and Sanilac counties, which stranded at least two dozen cars.
Here are some of the higher snowfall reports:| |Bad Axe (Huron), 15 inches. |Yale (St. Clair), 9 inches.|White Lake (Oakland), 7.7 inches.|Marlette (Sanilac), 7 inches.|Clifford (Lapeer), 7 inches.|Midland (Midland), 7 inches. |Riverview (Wayne), 6.4 inches. |3 Northwest of Saginaw (Saginaw), 6.3 inches.|Howell (Livingston), 6.3 inches.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Dec 12, 6:12 AM EST, 4 hours 48 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
612 AM EST SUN DEC 12 2010
.AVIATION...
SNOW WILL CONTINUE TO FALL AS WINTER STORM CROSSES THE OHIO VALLEY
TODAY. VSBYS OF 1SM TO 2SM WILL BE COMMON WITH CIGS BLO 1KFT. THERE
MAY BE A PERIOD OF INTERMITTENT LIGHTER SNOW AS DRY SLOT TRIES TO
LIFT INTO SOUTHEAST MICHIGAN. SO FAR...BANDS OF RAIN/SNOW INSIST ON
FILLING BACK IN WITHIN THIS AREA...SO WOULD EXPECT PRECIPITATION TO
BE PRETTY CONSISTENT THROUGHOUT THE DAY. AS THE STORM WORKS TO LAKE
ERIE THIS AFTERNOON...COLDER AIR ON AN INCREASING NORTH FLOW WILL
WORK THROUGH THE AREA. THIS WILL LEAD TO A PERIOD OF SNOW/BLOWING
SNOW AS GUSTS INCREASE TO OVER 30 KNOTS AS AN ARCTIC COLD FRONT
WRAPS INTO THE AREA BEHIND THE DEPARTING LOW PRESSURE. SNOW WILL
WANE THIS EVENING INTO TONIGHT...BUT GUSTY NORTHWEST WINDS WILL
PERSIST.
&&
.PREV DISCUSSION...ISSUED 348 AM EST SUN DEC 12 2010
SHORT TERM...TODAY AND TONIGHT
INITIAL PRECIPITATION WITH APPROACHING WINTER STORM HAS BEEN A MIX
OF RAIN/SNOW EARLY THIS MORNING. SNOW ACCUMULATIONS...EVEN IN AREAS
OF ALL SNOW...HAVE BEEN MINIMAL AS SURFACE TEMPERATURES HOLD A FEW
DEGREES ABOVE FREEZING. SO...WITH WET SURFACES FROM THE INITIAL
RAINFALL...MUCH OF THE SNOW IS MELTING. EXPECT GENERALLY LESS THAN
AN INCH OF SNOWFALL BY DAYBREAK WITH LITTLE/NO SNOW DETROIT SOUTH.
THE ONLY AREA THAT MAY ACCUMULATE A FEW INCHES WILL BE THE NORTHERN
SAGINAW VALLEY WHERE TEMPERATURES HAVE BEEN VERY NEAR FREEZING AND
INITIAL RAINFALL WAS MINIMAL.
UPPER LOW CENTER IS CURRENTLY WOBBLING EAST ACROSS ILLINOIS AND A
DRY SLOT HAS BEEN PUSHED NORTH INTO SOUTHWEST LOWER MICHIGAN. THIS
WILL BRING A PERIOD OF LIGHTER RAIN/SNOW DURING THE FIRST PART OF
THE MORNING...WHICH SHOULD CHANGE TO ALL SNOW AS COLDER AIR WORKS
INTO THE AREA AS THE UPPER LOW BEGINS TO CROSS THE OHIO VALLEY.
BETWEEN THE LACK OF OVERNIGHT SNOW ACCUMULATIONS AND THE LULL IN
STEADIER SNOWFALL DURING PART OF THE MORNING...WILL BE LOWERING
OVERALL STORM TOTAL ACCUMULATIONS BY A FEW INCHES IN MOST AREAS.
THE EXCEPTIONS WILL BE THE THUMB WHERE DRY SLOT WILL BE MINIMAL AND
LAKE ENHANCEMENT BY THIS EVENING WILL MORE THAN MAKE UP FOR THE SLOW
START TO ACCUMULATIONS. WILL ALSO KEEP AREAS RIGHT AT THE OHIO
BORDER AT 5 OR 6 INCHES AS MODELS INSIST AN ENHANCED AREA OF SNOW
WILL DEVELOP RIGHT ALONG THE UPPER LOW TRACK DURING THE DAY. AS
COLDER AIR IS USHERED IN WITH THE LOW CENTER...CURRENT TEMPERATURES
IN THE MID/UPPER 30S IN THIS SECTOR WILL DROP TO NEAR FREEZING AND
ALLOW STEADY ACCUMULATIONS.
WILL MAINTAIN CURRENT HEADLINE CONFIGURATION WITH AREAS ALONG AND
NORTH OF I 69 STILL EXPECT TO SEE SOLID WARNING LEVEL SNOW IN THE 5
TO 8 INCH RANGE BY MIDNIGHT. THE M 59 CORRIDOR IS MORE QUESTIONABLE
BUT DO NOT FEEL COMFORTABLE DOWNGRADING THE WARNING AS EVEN IF JUST
4 OR 5 INCHES OF SNOW FALL IN SOME LOCATIONS...IT WILL BE HEAVY AND
WET...AND MAY BECOME AN ISSUE AS THE ARCTIC FRONT RACES INTO THE
AREA LATE TODAY AND BRINGS VERY GUSTY WINDS AND RAPIDLY FALLING
TEMPERATURES. WOULD NOT BE SURPRISED TO SEE SOME TREE DAMAGE AND
POWER OUTAGES DURING THIS TRANSITION...WITH EVERYTHING FREEZING UP
VERY QUICKLY DURING THE EVENING. IN FACT...THIS WILL HAVE TO BE KEPT
IN MIND FOR THE CURRENT ADVISORY AREA...DEPENDING ON HOW FAR NORTH
THE ENHANCED SNOWFALL OVER THE OHIO VALLEY ROTATES DURING THE DAY.
AS THE STORM SYSTEM WORKS EAST TONIGHT AND ARCTIC AIR SPILLS INTO
LOWER MICHIGAN...SNOW WILL STEADILY DIMINISH OVER ALL BUT THE THUMB
REGION...WHERE LAKE EFFECT SNOW WILL PERSIST AND BRING SEVERAL MORE
INCHES OF ACCUMULATION TO SOME LOCATIONS. TEMPERATURES WILL FALL
INTO THE SINGLE DIGITS IN MANY LOCATIONS LATE TONIGHT WITH NORTHWEST
WINDS GUSTING TO 30 MPH...DROPPING WIND CHILL READINGS BELOW ZERO IN
MANY INSTANCES.
LONG TERM...MONDAY THROUGH SATURDAY
DEEP UPPER LEVEL TROUGH SHIFTS TO THE EAST COAST ON MONDAY LEAVING A
COLD NORTHWESTERLY FLOW IN PLACE OVER THE CENTRAL GREAT LAKES. A
COOL POCKET OF AIR SETTLES OVER LOWER MICHIGAN WITH 850MB
TEMPERATURES OF -16 TO -18C. COUPLED WITH THE COLD AIR WILL BE A
BRISK 15-25 MPH WIND WITH GUSTS RANGING FROM 30 MPH IN THE
SOUTHWESTERN COUNTIES TO 40 MPH IN THE THUMB. ALTHOUGH THE COLUMN
WILL UNDERGO SUBSTANTIAL DRYING ON MONDAY...THE GREAT LAKES WILL BE
A MOISTURE SOURCE WITH LAKE EFFECT RAMPING UP WITH LAKE TO 850MB
DELTA T'S OF 22C ON MONDAY. THERMAL TROUGHING OVER THE GREAT LAKES
IN THE BROADER CYCLONIC FLOW WILL PROVIDE CONVERGENCE AND SUPPORT
FOR HEAVY LAKE EFFECT SNOW BANDS OVER LAKE HURON. NAM12 SHOWS LAKE
EFFECT SNOW SHOWERS HUGGING THE EASTERN THUMB SHORELINE MONDAY
MORNING BEFORE SHIFTING MORE OFFSHORE DURING THE AFTERNOON.
CONFIDENCE IS FAIRLY HIGH THAT THIS TRAJECTORY WILL BRING SNOW
SHOWERS TO HURON COUNTY WITH A LESSER DEGREE OF CONFIDENCE ON IF THE
HEAVIER SNOW BANDS WILL EFFECT EASTERN PORTIONS OF SANILAC AND ST
CLAIR COUNTIES. LIGHTER SNOW SHOWERS MAY EVEN BE POSSIBLE DOWNWIND
OF THE SAGINAW BAY. WITH SNOW RATIOS APPROACHING 20:1 ADDITIONAL
MODERATE TO HEAVY ACCUMULATIONS (ADDITIONAL 3-6 INCHES) WILL BE
POSSIBLE ACROSS EASTERN HURON COUNTY. BLIZZARD CONDITIONS MAY EVEN
DEVELOP WITH WIND GUSTS ADJACENT TO LAKE HURON APPROACHING 45 MPH
AND WHITE OUT CONDITIONS IN SNOW SQUALLS.
OUTSIDE OF THE THUMB REGION...ADDITIONAL SNOWFALL WILL BE MINOR BUT
BLOWING AND DRIFTING SNOW WILL BE A CONCERN. SNOW MAY BLOW BACK
ACROSS CLEARED ROADWAYS...CREATING SLICK SPOTS AND EVEN REDUCING
VISIBILITIES. WIND CHILLS WILL REMAIN BETWEEN 5 AND 10 BELOW ZERO
THROUGH THE DAY MAKING SPENDING PERIODS OF TIME OUTDOORS ON MONDAY
DANGEROUS. ALTHOUGH WINDS WILL DROP OFF SOME ON MONDAY
NIGHT...TEMPERATURES DROPPING INTO THE SINGLE DIGITS WILL ALLOW WIND
CHILL VALUES TO FALL EVEN FURTHER AND A WIND CHILL ADVISORY MAY BE
NEEDED FOR PORTIONS OF SOUTHEAST MICHIGAN.
THE BITTERLY COLD AIRMASS WILL FINALLY LOSE ITS GRIP ON SOUTHEAST
MICHIGAN ON WEDNESDAY AS A SHORTWAVE RIDGE BRINGS BUILDING HEIGHTS.
EXPECTATIONS ARE FOR A THICKENING MID-LEVEL CLOUD DECK ON WEDNESDAY
NIGHT TO OFFSET THE SURFACE HIGH PRESSURE AND LIMIT RADIATIONAL
COOLING. MODELS INDICATE THE NEXT SHORTWAVE WILL APPROACH THE AREA
FROM THE WEST ON THURSDAY AND WILL BE MONITORING THE STRENGTH OF
THIS WAVE TO DETERMINE IF ENOUGH MOISTURE WILL BE PRESENT WITH WARM
AIR ADVECTION FOR LIGHT SNOW ON THURSDAY.
MARINE...
STRONG LOW PRESSURE SYSTEM WILL CROSS THE SOUTHERN LAKES AND
NORTHERN OHIO VALLEY TODAY AS AN UPPER LEVEL TROUGH SWINGS THROUGH
THE OHIO VALLEY. A TIGHT PRESSURE GRADIENT WILL DEVELOP BETWEEN THE
DEEPENING SURFACE LOW AND STRONG HIGH PRESSURE OVER THE NORTHERN
PLAINS. THIS WILL CAUSE NORTHERLY GALES TO DEVELOP AND PERSIST
THROUGH TUESDAY MORNING. THE PERIOD OF STRONGEST WINDS WILL BE ON
MONDAY MORNING WITH GUSTS THAT MAY APPROACH STORM FORCE. COLD ARCTIC
AIR WILL ALSO FUNNEL INTO THE AREA...LEADING TO ABUNDANT SNOW
SQUALLS AND HIGH WAVES THROUGH THE EARLY PART OF THE WEEK. WINDS
WILL SLOWLY DIMINISH DURING THE MIDDLE PART OF THE WEEK AS SURFACE
HIGH PRESSURE BUILDS OVER THE GREAT LAKES. SNOW SHOWERS WILL ALSO BE
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WARNING...MIZ047-MIZ048-MIZ053-MIZ060-MIZ061-MIZ068-
MIZ069-MIZ070...UNTIL 11 PM SUNDAY.
WINTER STORM WARNING...MIZ049-MIZ054-MIZ055-MIZ062-MIZ063...UNTIL 7
AM MONDAY.
WINTER WEATHER ADVISORY...MIZ075-MIZ076-MIZ082-MIZ083...UNTIL 11 PM
SUNDAY.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362-LHZ363...UNTIL 10 AM TUESDAY.
GALE WARNING...OUTER SAGINAW BAY AND THE NEARSHORE WATERS FROM PORT
AUSTIN TO HARBOR BEACH...FROM 1 PM SUNDAY TO 7 AM TUESDAY.
GALE WARNING...INNER SAGINAW BAY...FROM 3 PM SUNDAY TO 10 PM MONDAY.
GALE WARNING...LHZ442-LHZ443-LHZ462-LHZ463-LHZ464...FROM 7 PM
SUNDAY TO 7 PM TUESDAY.
LAKE ST CLAIR...
GALE WARNING...FROM 10 PM SUNDAY TO MIDNIGHT TUESDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...FROM 10 PM SUNDAY TO MIDNIGHT TUESDAY.
&&
AVIATION.....DG
SHORT TERM...DG
LONG TERM....KEC
MARINE.......DG
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 442 AM EST SUN DEC 12 2010 MIZ047>049-053>055-060>063-068>070-130945- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- 442 AM EST SUN DEC 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN LOCATED ALONG AND NORTH OF THE M 59 CORRIDOR. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING HAS BEEN ISSUED THROUGH THIS EVENING. THE WINTER STORM WARNING CONTINUES THROUGH TONIGHT FOR THE THUMB REGION. PLEASE SEE THE LATEST WINTER WEATHER MESSAGE FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS ASSOCIATED WITH THIS STORM SYSTEM WILL INCREASE INTO MONDAY WITH GUSTS OF 35 TO 40 MPH POSSIBLE. GUSTS MAY EVEN BE LOCALLY HIGHER FOR LOCATIONS DOWNWIND OF LAKE HURON. THESE STRONG WINDS WILL CAUSE BLOWING AND DRIFTING OF THE NEW SNOW. ADDITIONAL LAKE EFFECT SNOW WILL BE POSSIBLE IN THE FAR EASTERN THUMB REGION ON MONDAY. HURON COUNTY CAN EXPECT AN ADDITIONAL 1 TO 3 INCHES OF SNOW WITH HIGHER AMOUNTS POSSIBLE ACROSS THE EASTERN HALF OF THE COUNTY. ARCTIC AIR WILL FILTER INTO THE GREAT LAKES IN THE WAKE OF THE WEEKEND STORM SYSTEM. THE COMBINATION OF STRONG WINDS AND ARCTIC AIR WILL LEAD TO WIND CHILL READINGS OF 5 TO 15 DEGREES BELOW ZERO FROM SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER SPOTTER REPORTS OF SNOW ACCUMULATION WOULD BE GREATLY APPRECIATED. MIZ075-076-082-083-130945- WASHTENAW-WAYNE-LENAWEE-MONROE- 442 AM EST SUN DEC 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY FOR SNOW HAS BEEN ISSUED THROUGH THIS EVENING. PLEASE SEE THE LATEST WINTER WEATHER MESSAGE FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS ASSOCIATED WITH THIS STORM SYSTEM WILL INCREASE INTO MONDAY WITH GUSTS TO 35 MPH POSSIBLE. THESE STRONG WINDS WILL CAUSE BLOWING AND DRIFTING OF THE NEW SNOW. ARCTIC AIR WILL FILTER INTO THE GREAT LAKES IN THE WAKE OF THE WEEKEND STORM SYSTEM. THE COMBINATION OF STRONG WINDS AND ARCTIC AIR WILL LEAD TO WIND CHILL READINGS OF 5 TO 15 DEGREES BELOW ZERO FROM SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER SPOTTER REPORTS OF SNOW ACCUMULATION WOULD BE GREATLY APPRECIATED. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-130945- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 442 AM EST SUN DEC 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT GALE WARNINGS ARE IN EFFECT FOR ALL MARINE AREAS AS A STRONG STORM SYSTEM MOVES THROUGH THE SOUTHERN GREAT LAKES REGION. PLEASE SEE THE LATEST FORECASTS AND MARINE WEATHER MESSAGE FOR ADDITIONAL DETAILS. SNOW WILL INCREASE TODAY AND BE HEAVY AT TIMES WITH VISIBILITIES FREQUENTLY DROPPING BELOW 1 MILE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GALE WARNINGS CONTINUE INTO TUESDAY WITH A PROLONGED PERIOD OF STRONG NORTHWEST WINDS. MODERATE TO HEAVY SNOWFALL WILL CONTINUE ACROSS LAKE HURON THROUGH THE FIRST PART OF THE WEEK. ARCTIC AIR WILL PUSH ACROSS THE WARMER WATERS OF THE GREAT LAKES BRINGING THE POTENTIAL FOR INTENSE LAKE EFFECT SNOW SQUALLS AND FREEZING SPRAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER SPOTTER REPORTS OF SNOW/ICE ACCUMULATION AND MARINE CONDITIONS WOULD BE GREATLY APPRECIATED. KEC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
852 AM EST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW PINCONNING 43.86N 83.96W
12/12/2010 M3.0 INCH BAY MI CO-OP OBSERVER
STORM TOTAL THUS FAR.
&&
MOSTEIKOPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
947 AM EST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 4 N BURTON 43.05N 83.62W
12/12/2010 M0.3 INCH GENESEE MI CO-OP OBSERVER
6 HOUR TOTAL
0700 AM SNOW 3 W SAGINAW 43.42N 84.01W
12/12/2010 M1.3 INCH SAGINAW MI TRAINED SPOTTER
6 HOUR TOTAL
0715 AM SNOW YALE 43.13N 82.80W
12/12/2010 M1.1 INCH ST. CLAIR MI CO-OP OBSERVER
6 HOUR TOTAL
0730 AM SNOW LAPEER 43.05N 83.32W
12/12/2010 M0.5 INCH LAPEER MI CO-OP OBSERVER
6 HOUR TOTAL
0800 AM SNOW 4 SW SALINE 42.13N 83.84W
12/12/2010 M1.2 INCH WASHTENAW MI CO-OP OBSERVER
6 HOUR TOTAL
0800 AM SNOW 4 NNW RICHMOND 42.86N 82.78W
12/12/2010 M0.8 INCH MACOMB MI CO-OP OBSERVER
6 HOUR TOTAL
0800 AM SNOW DURAND 42.91N 83.99W
12/12/2010 M0.6 INCH SHIAWASSEE MI CO-OP OBSERVER
6 HOUR TOTAL
0831 AM SNOW WYANDOTTE 42.21N 83.16W
12/12/2010 M0.7 INCH WAYNE MI CO-OP OBSERVER
6 HOUR TOTAL
0831 AM SNOW DUNDEE 41.96N 83.66W
12/12/2010 M0.9 INCH MONROE MI CO-OP OBSERVER
6 HOUR TOTAL
0831 AM SNOW TECUMSEH 42.01N 83.94W
12/12/2010 M0.5 INCH LENAWEE MI CO-OP OBSERVER
6 HOUR TOTAL
0845 AM SNOW CARO 43.49N 83.40W
12/12/2010 M1.5 INCH TUSCOLA MI CO-OP OBSERVER
6 HOUR TOTAL
0930 AM SNOW BAY CITY 43.59N 83.89W
12/12/2010 M1.2 INCH BAY MI TRAINED SPOTTER
6 HOUR TOTAL
0931 AM SNOW WHITE LAKE 42.65N 83.50W
12/12/2010 M1.7 INCH OAKLAND MI NWS EMPLOYEE
6 HOUR TOTAL
&&
MOSTEIKOThe national radar mosaic for the moment the first event began.
7 winter storm, 2 blizzard. Local standard time, as filed.
Snow depths in Harbor Beach and Port Hope were 10 inches on Tuesday December 14th. Two days of wind gusts up to 50 mph created snow drifts as highs as 14 feet in Eastern Huron County. Total storm snowfalls estimated between 18 to 22 inches in Harbor Beach and Port Hope.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2010Every state in 2010This day in weather historyWarnings in Michigan, December 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 266595, 266596, 266598, 266599, 266600, 266601, 266602, 266592, 266593.